# SDR UALA2010121504588

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 72,598 hours, 20,984 cycles
- Engine: Pwa PW2040
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Pressure Switch
- Part number: S271N3022
- Part serial: 1459
- Condition: Failed
- Location: Hyd Reservoir
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT HYD RESERVOIR OVERHEAD LIGHT AND EICAS LOW RESERVOIR PRESSURE. REPLACED LEFT HYD RESERVOIR PRESSURE SWITCH AND LT RESERVOIR VENT VALVE. IDLE RUN NR1 ENGINE WITH ENGINE BLEED. ALL SYS LIGHTS CHECK NORMAL.
